Your Cart

Your cart is empty

Home  >  Volume 4 (2000)

On the Relative Controllability of Perturbations of Nonlinear Functional Differential Systems with Distributed Delays in Control by; Iheagwam,V. Anyamele. Vol.4, Pages 87-94
Sale price: $5.00
Quantity:

On the Relative Controllability of Perturbations of Nonlinear Functional Differential Systems with Distributed Delays in Control

by; Iheagwam,V. Anyamele,

Department of Mathematics and Computer Science Federal University of Technology, Owerri, Nigeria.

Click here to download abstract (in pdf)

Close
Loading...